# SDR IPXA11M66176

- Difficulty date: April 1, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 43,384 hours, 8,664 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Xos 667
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING FIXED L/E BEADED DOUBLER CRACKED AT APPROX STA  XOS667-674.  FABRICATED AND INSTALLED REPAIR SRM 57-40-02, REPAIR 9, FIG 203.
